# SDR SWAA2022030224027

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161161011
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H SIDE 3 EACH CAP STRIPS HAVE MULTIPLE AREA'S OF CORROSION AT FASTNER HOLES / IN FWD CARGO BAY REPLACED 3EA CAP STRIPS THAT ARE CORRODED IN MULTIPLE AREAS AROUND FASTNER HOLES. PART NUMBERS 453A1611-6; 453A1611-10 ANBD 453A1611-11 IAW AIPC 25-52-10-01 ITEMS 380; 390 AND 385 PLACED PARTS ON PIT RACK ATAG # WN8710 FOR ITEM 380 ATAG # WN5481 FOR ITEM 390 ATAG # WN3720 FOR ITEM 385
